# SDR AALA980556

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Engine: Ge CF680C2A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YQX - FLT 141 - NR 1 ENGINE ANTI-ICE NACELLE VALVE FAILED TO OPEN.  ICING CONDITIONS ANTICIPATED AT JFK.  DIVERTED TO GANDER.  NR 1 ENGINE NACELLE ANTI-ICE VALVE LOCKED OPEN AND DEFERRED PER MEL 30-1B AUTH NO 3-55DC-C.  REMOVED AND REPLACED NR 1 ANTI-ICE VALVE.  OPS CHECKS OK IAW MM 30-21-11-4.  REMOVED MEL PLACARD 30-1B AUTH 3-55DC-C.  CLEARED MIC SHEET.  (M)
